# SDR 2002FA0000546

- Difficulty date: April 16, 2002
- Submitted: April 29, 2002
- Operation: General aviation
- Aircraft: N711DU
- Make and model: Beech M35
- Aircraft serial: D6538
- Engine: Cont IO470*
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: G35
- Condition: Shorted
- Location: Main
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR FAILED TO EXTEND ALL THE WAY.  AIRCRAFT LOST ELECTRICAL POWER.  REMOVED BATTERY AND FOUND LOW VOLTS WITH NO CAPACITY, BATTERY WOULD NOT CHARGE ON BENCH INTERNALLY SHORTED INSTALLED NEW BATTERY, AIRCRAFT AND FOUND.  FIELD CIRCUIT BREAKER POPPED RESET AND CHARGING SYSTEM OPS CHECK NORMAL.  GEAR SWING WAS NORMAL AFTER REPLACING BENT LEFT GEAR PUSH ROD EMERGENCY EXTENSION NORMAL.
